Browse by Title

Showing results 121741 to 121760 of 233327

121741
On the Reconstruction of Pinwise Flux Distribution Using Several Types of Boundary Conditions

Kim, Yong Hee; Park, Chang Je; Cho, Nam Zinresearcher, NUCLEAR ENGINEERING AND TECHNOLOGY, v.28, no.3, pp.311 - 319, 1996-06

121742
On the Reconstruction of Pointwise Power Distributions in a Fuel Assembly From Coarse-Mesh Nodal Calculations

Jeong, Hun Young; Cho, Nam Zinresearcher, NUCLEAR ENGINEERING AND TECHNOLOGY, v.20, no.3, pp.145 - 154, 1988-09

121743
On the Reconstruction of Sound Field Using the Equivalent Source Modeling

Ih, Jeong-Guonresearcher; Jeon, In-Youl, Acoustic Society of America, pp.2443 - 2443, 2003-10

121744
On the reconstruction of the vibro-acoustic field over the surface enclosing an interior space using the boundary element method

Kim, BK; Ih, Jeong-Guonresearcher, JOURNAL OF THE ACOUSTICAL SOCIETY OF AMERICA, v.100, no.5, pp.3003 - 3016, 1996-11

121745
ON THE REDUCTION OF LR(K) PARSERS

PARK, WJ; LEE, MJ; Choe, Kwang-Mooresearcher, INFORMATION PROCESSING LETTERS, v.47, no.5, pp.245 - 251, 1993-10

121746
On the reduction of LR(k) parsers = LR(k)구문분석기의 축소에 관한 연구link

Park, Woo-Jun; 박우전; et al, 한국과학기술원, 1993

121747
On the regularity of codimension two surfaces and threefolds with singular loci

Choi, Y; Kwak, Sijongresearcher, COMMUNICATIONS IN ALGEBRA, v.33, no.6, pp.1785 - 1794, 2005

121748
On the regularity of parabolic euations and obstacle problems with quadratic growth nonlinearities

Choe, Hi Jun, JOURNAL OF DIFFERENTIAL EQUATIONS, v.102, no.1, pp.101 - 118, 1993

121749
ON THE REGULARIZED IMAGINARY DOI-NAGANUMA LIFTING

Jin, Seokho; Lim, Subong, TAIWANESE JOURNAL OF MATHEMATICS, v.19, no.1, pp.101 - 122, 2015-02

121750
On the relations between multiresolution analyses and wavelets = MRA와 웨이브릿의 관계에 관한 연구link

Kim, Rae-Young; 김래영; et al, 한국과학기술원, 2003

121751
On the relationship between IT investment and economic performance : causality, longitudinal effects = 정보기술 투자와 성과의 관계에 관한 연구 : 인과성, 시간지연 효과link

Lee, Sang-Ho; 이상호; et al, 한국과학기술원, 2005

121752
On the relationship between squared pairings and plain pairings

Kang B.G.; Park J.H., INFORMATION PROCESSING LETTERS, v.97, no.6, pp.219 - 224, 2006

121753
On the relationships among queue lengths at arrival, departure, and random epochs in the discrete-time queue with D-BMAP arrivals

Kim, N.K.; Chang, S.H.; Chae, Kyung-Chulresearcher, OPERATIONS RESEARCH LETTERS, v.30, no.1, pp.25 - 32, 2002

121754
On the relevance of alternatives in bargaining: generalized average pay-off solutions

In, Younghwanresearcher, INTERNATIONAL JOURNAL OF GAME THEORY, v.37, no.2, pp.251 - 264, 2008-06

121755
On the Reliable Solution of Contact Problems in Engineering Design

Nagi Elabbasi; Hong, Jung-Wukresearcher; Klaus-Jürgen Bathe, INTERNATIONAL JOURNAL OF MECHANICS AND MATERIALS IN DESIGN, v.1, no.1, pp.3 - 16, 2004-03

121756
On the representing measure of a function subordinate on $(1+z)^2/(1-z)^2$

김홍오researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.0, pp.113 - 119, 1989-07

121757
On the resources required to provide persistent robotic service agents: Multiple immobile customers and a single service station

Park, Hyorin; Morrison, James R, APIEMS (Asia Pacific Industrial Engineering and Management Systems Conference) 2014, 대한산업공학회, 2014-10-14

121758
On the response of a water surface to a surface pressure source moving at trans-critical gravity-capillary wave speeds

Masnadi, Naeem; Cho, Yeun Wooresearcher; Duncan, James H; Akylas, Triantaphyllos, 68th Annual Meeting of the APS Division of Fluid Dynamics, APS (American Physical Society), 2015-11-23

121759
On the retrial queueing systems = 재시도 대기체계에 관한 연구link

Lee, Yong-Wan; 이용완; et al, 한국과학기술원, 1995

121760
On the ring of integers of cyclotomic function fields

SUNGHAN BAEresearcher; SANG-GEUN HAHNresearcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.1, pp.153 - 163, 1992-01

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0